# SDR SWAA2023062060976

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,157 hours, 22,813 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT FLOORBOARD IS WTL.<[01] REMOVED AND REPLACED FWD CARGO AFT FLOORBOARD REF. AMM 25-52-10
